3 doctors weighed in:

After applying a cream which I used to apply. I found red rash with papules under my mouth & chin .is that an allergic rash or perioral dermatitis?.

3 doctors weighed in
Dr. Marvin Ott
Emergency Medicine
2 doctors agree

In brief: Could be allergic

The proximity with when you used the cream would indicate an allergic rash.
Try an over the counter antihistamine, and if you develop swelling or trouble breathing at any time, call your doctor or go to the ER. Hope this helps!

In brief: Could be allergic

The proximity with when you used the cream would indicate an allergic rash.
Try an over the counter antihistamine, and if you develop swelling or trouble breathing at any time, call your doctor or go to the ER. Hope this helps!
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
15 years in practice
105K people helped
Continue
100,000 doctors available